# SDR IPXA2017032315441

- Difficulty date: February 27, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70582
- Condition: Corroded
- Location: Bs 2140-2163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, EXTERIOR AFT FUSELAGE SKIN AT BS 2140 TO 2163.685, LONG. 12 - 13R.  REPAIRED THE SKIN IAW EA 011-5330-01-A6705, REV I/R, AND EO MD11-5330-63687-A. (MAJOR)
